# SDR CA040414004

- Difficulty date: April 6, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Bnorm BN2
- Engine: Lyc O540E4C5
- Propeller: Hartzl HCC2YK2
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 13889
- Condition: Destroyed
- Location: Mlg Wheel
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

(CAN) NR 4 WHEEL OUTER AND INNER BEARINGS FAILED. THE BRAKE CALIPER SLIPPED FROM THE TORQUE PLATE AND THE BRAKE HYDRAULIC HOSE BROKE. THE CAPTAIN USED THE AIRCRAFT FIRE EXTINGUISHER TO EXTINGUISH THE SMOKE AT THE WHEEL. SHE SAYS NO FIRE WAS SEEN. THE AXLE WAS FOUND DAMAGED DUE TO THE FAILED WHEEL BEARINGS.
